# SDR ASOA20140508068

- Difficulty date: May 8, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N14171
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500859
- Aircraft time: 26,295 hours, 15,571 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 526484
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED AN ELECTRICAL BURNING ODOR IN THE COCKPIT.  THE ACFT DIVERTED, AND LANDED WITHOUT INCIDENT.    MAINTENACE R & R THE EXHAUST FAN, OPS TESTED WITH NO DEFECTS, AND ACFT APPROVED FOR RETURN TO SERVICE.
